MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Model Number MI1210 SYNCHRONY ST
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it is to be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The user is experiencing facial stimulation but no auditory stimulation on channels 11 and 12.The user also feels a current in the tongue on these channels.
 
Additional Manufacturer Narrative
Additional information: according to the recipient report, diagnostic imaging confirmed a partial active electrode migration out of the cochlea, most likely causing the observed non-auditory stimulation.In addition, in situ measurements show the three most apical channels with high impedance due to currently undetermined reasons.Re-implantation is considered but no date has been scheduled yet.
 
Event or Problem Description
The user is experiencing facial stimulation but no auditory stimulation on channels 11 and 12.The user also feels a current in the tongue on these channels.Re-implantation is recommended but has not been decided upon yet.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
MDR Report Key11176431
Report Number9710014-2021-00023
Device Sequence Number2994607
Product Code MCM
UDI-Device Identifier09008737331863
UDI-Public(01)09008737331863
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/25/2022
Device Model NumberMI1210 SYNCHRONY ST
Device Catalogue Number33337
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR